Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913993
Exact upper bounds for the number of the polynomials with given discriminants
Bernik V, Budarina N, Götze F (2017)
LITHUANIAN MATHEMATICAL JOURNAL 57(3): 283-293.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1930158
The distribution of close conjugate algebraic numbers
Beresnevich V, Bernik V, Götze F (2010)
COMPOSITIO MATHEMATICA 146(5): 1165-1179.
PUB | DOI | WoS
 
1978 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784279
Höhere Konvergenzordnungen beim Differenzenverfahren für gewöhnliche Randwertaufgaben
Beyn W-J (1978)
Zeitschrift für angewandte Mathematik und Mechanik 58(7): T405-T407.
PUB | PDF
 

Filter und Suchbegriffe

keyword="approximation by"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung